# SDR QXEA9600278

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 869701
- Condition: Out Of Adjust
- Location: Lt Emer Exit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT DOOR WARNING CAS MESSAGE AFTER TAKEOFF, LEFT SIDE UNDER WING EMERGENCY EXIT.  EMERGENCY EXIT PROXIMITY SENSOR ADJUSTED IAW MAINT MANUAL, DOOR INDICATION OPS CHECKED GOOD.
